# SDR CA140925008

- Difficulty date: September 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 235 hours
- Engine: Cont IO240B
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 224225
- Condition: Inaccurate
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOTS REPORTED THAT THE FUEL GAUGE WAS READING ABOUT 5 GALLONS TOO LOW. AFTER TROUBLESHOOTING A NEW SENDER WAS INSTALLED.  IT WAS FOUND THAT WITH SLIGHT VIBRATION ON THE TANK THE SENDER WOULD FLUCTUATE BY .2500 OF A TANK.  ANOTHER NEW SENDER WAS INSTALLED, FUEL CALIBRATION WAS CARRIED OUT IAW MM.  NO FURTHER ISSUES WERE FOUND WITH THE INDICATION SYS.  THE OPERATOR HAS FOUND THAT THERE APPEARS TO BE 2 MFG.
